MathSciNet Relay Station
MathSciNet bibliographic data
MR382820 35A20 (35E99)
De Giorgi, Ennio; Cattabriga, Lamberto Una dimostrazione diretta dell'esistenza di soluzioni analitiche nel piano reale di equazioni a derivate parziali a coefficienti costanti. (Italian) Boll. Un. Mat. Ital. (4) 4 (1971), 1015–1027.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement